# SDR SIMA20120806001

- Difficulty date: August 6, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 32,334 hours, 29,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE FLOOR EMERGENCY LIGHTS 2 AND 3 FAILED TO ILLUMINATE.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED THE NR 3 INVERTER IAW AMM 33-50-11.  OPS WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
